# SDR CALA2017121904535

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N5391Y179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT SIDE PANEL HAS MULTIPLE AREAS OF CORROSION ON TOP AND UNDERNEATH FROM STA 1310 TO 1372 AS MARKED. REMOVED CORROSION AFT CARGO LT SIDE PANEL 12"L X 2"W X .012 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 ALLOWABLE DAMAGE 1 FIG 101 REPLACED WITH NEW SIDE PANEL P/N 146N5391Y179 PO S AG 1743627 LOCATED AND DRILLED INSTALLED IAW SRM 51-40- 08 PG 1-3 AND SRM 51-40-02 PG 1-4 DWG 146N5390.
